St. Paddy's Girl
First, you must tell your parents. If not them, then an adult that you trust. If you are abusing painkillers you can develop liver damage because of the high amounts of acetaminophen in them.
Also, if you are using painkillers to stop emotional pain, they will only make it worse. You need medical treatment as well as a Psychological work up.
PLEASE STOP self medicating. Get the proper help before you end up on a donor waiting list or worse.
Pain pills dull the pain of a tore up stomach. Read the bottle- you are supposed to only take aspirin three times a day, and aspirin always makes' your stomach bleed. Any pain killer of that type must be used sparingly, waiting until you are seeing if the recommended dose has worked. Over several days. Celebrex and Naproxen improve after two weeks, which you be patient and keep doing what the docotor says.
Why do people abuse medicines? tThat is 80% the reason people die- from not taking medicine as prescribed.
ALWAYS TAKE THE RIGHT AMOUNT, WHEN NEEDED, per doctor AFTER SOLID FOOD, AND A WHOLE GLASS OF WATER!!!!! If you are a drinker, you cannot ignore warnings on bottles.
From internal bleeding, You can hemorhage in 30 seconds, where you stomach has filled up with blood, moved up to your lungs and you drown from only blood to breath. You are comotose soon after you start choking.
This is an emergency- and telling your parents is good, because if you taste blood in your mouth, you are about to go down, and they can take you to get help -- hopefully you stay close by someone! It may and very well is tooo late by the time you are fainting.
Your stomach is tore up, from the pain pills or alcohol and alcohol makes' the throat and esphagus thin, so that when they try to save you, by putting an intibation tube (breathing tube) down your throat to help you breath when you've stopped breathing from bleeding out and with an alcoholic who drank as it supresses' the breathing reflex or respiratory system gets' paralyzed--- you get a nick in the throat and it hemorrhrages' and you bleed to death in 30 seconds, from that, too. Someone will have to tell the EMT that you drink, so they will not inadvertantly kill you faster. It would make them feel mad and bad. Alcohol makes' people die from stomach bleeding, as it turns' stomach into shreds.
Internally bleeding -- You throw up coffee-grain-type wretch, and/or your stools are dark with black slimy stuff clinging to them. You are anemic even though you take vitamins, and are weak, with low blood pressure, and are fainting. The last three symptoms are when you should be in an emergency operating room of a hospital.
This hopefully is a wake-up call- after your health is stabilized today, to try taking care of yourself to feel better- fresh air, good food, exercize, good friends and sleep. Start treating the deficiencies with multi-vitamin and minerals, for three months. Don't isolate yourself. Where the heck are your parents in all this; tell them you are ill, sad and need help. It is not a sin. You may just kill yourself the slow way, as people do when they smoke and stuff, from self-hatred and a weak mind from these chemicals.
Depression makes' you hopeless, and then the cycle of destructiveness can make you do anything to stop the pain, which young people forget that you don't wake up, you die. Don't take your life, take Jesus' life who died for your sin and know's your weakness, and has compassion.
It takes' a long time to get straightened out, so start now. Keep trying until you get help and can help yourself to get well and whole again. I pray for all you people who try to go it alone with no guidance!
well you need to tell your parents....if you are having sharp pains then you need to tell your parents and have them take you to the emergency room. and after all that, I suggest you talk to a counselor, about your depression, and your abuse of painkillers. if you don't stop it now, you are going to have to be put on dialysis because of your destroyed kidneys, and let me tell you, that it shortens your life by half.
Sounds like you have some real problems.....tell you parents now, or they can find out when you're in the hospital.
You probably have an ulcer from the pills eating a hole in the lining of your stomach. If it bleeds, you may or may not have black, tarry looking poop.
If you lose a lot of blood through your GI tract you'll get tired feeling and often cold. If you lose too much, you'll pass out or collape.